MathSciNet Relay Station
MathSciNet bibliographic data
MR320433 (47 #8972) 34C10
Etgen, G. J.; Shih, C. D. On the oscillation of certain third order linear differential equations. Proc. Amer. Math. Soc. 41 (1973), 151–155.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement